# SDR AWXA200601767

- Difficulty date: October 13, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-232
- Aircraft serial: 053
- Aircraft time: 55,006 hours, 24,811 cycles
- Engine: Iae V2500A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Aileron Control
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 180; - DURING CLIMB OUT, THE CREW REPORTED THE LOSS OF AILERONS. ON MEL THE OPPOSITE SIDE FAULTED WHICH RESULTED IN THE REPORT OF THE (LOSS OF AILERONS).  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITH NO REPORT OF DIFFICULTIES CONTROLLING THE AIRCRAFT IN-FLIGHT. THE PASSENGERS DID NOT BRACE.  MX REPLACED BOTH ELACS AND THE RT IB GREEN SERVO CONTROL UNIT. MX ALSO INSPECTED THE SERVO CONTROL CONNECTOR, NO DEFECTS NOTED.  MX DISCOVERED A SHORTED WIRE 2793-4533PG24.  MX REPLACED THE SHORTED WIRE AND VERIFIED THE WIRING FROM ELAC NR 1 TO THE RT AILERON IB SERVO, OPS CHECK WAS GOOD.
